# SDR AALA202312196192

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 55,306 hours, 38,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTED WIRE PULLED LOOSE UNDER SEAT 15A. MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT ROW 15ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
